MathSciNet Relay Station
MathSciNet bibliographic data
MR2480608 53A10 (49Q05)
Weber, Matthias; Hoffman, David; Wolf, Michael An embedded genus-one helicoid. Ann. of Math. (2) 169 (2009), no. 2, 347–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement